Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effects of long term SSRI use... My Story...

Posted by sowhysosad on April 17, 2009, at 1:43:18

In reply to Re: Effects of long term SSRI use... My Story... linkadge, posted by Jay_Bravest_Face on April 17, 2009, at 1:34:35

All of this 'stuff' about people believing they are braindamaged or what, doesn't seem to fold out. I find it very, very irresponsible by those websites that demonize psychiatric medications. I work with a LOT of university students who are also on numerous psychiatric medications. They are completing undergrad and graduate degrees, things that where stopped because of their illness without treatment.

I wholeheartedly agree Jay, and I worry about the people who are missing out on life, not trying meds because they're terrified by those websites.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sowhysosad thread:891025
URL: http://www.dr-bob.org/babble/20090416/msgs/891173.html